Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Jackson, KY

April 25, 20155 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Apr 25, 2015, 10:00 PM EDT for 5 counties in Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2015, 10:00 PM EDT (02:00 UTC)
Expired
Apr 25, 2015, 10:30 PM EDT
In force
30 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Breathitt County, KY, Clay County, KY, Leslie County, KY, Owsley County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 5:57 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

067 
WUUS53 KJKL 260200
SVRJKL
KYC025-051-131-189-193-260230-
/O.NEW.KJKL.SV.W.0028.150426T0200Z-150426T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1000 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHWESTERN PERRY COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHEASTERN CLAY COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHWESTERN BREATHITT COUNTY IN SOUTHEASTERN KENTUCKY...
  NORTHWESTERN LESLIE COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 1030 PM EDT

* AT 959 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SEBASTIAN...
  OR 9 MILES SOUTH OF BOONEVILLE...MOVING EAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOONEVILLE...BUCKHORN...CROCKETTSVILLE...TAFF...LEROSE...BUCKHORN
  LAKE S.P....KRYPTON...CANOE...MOSLEY BEND...THOMAS...VALJEAN...
  WHICK...GOBBARD...PANCO...WOLF COAL...LAMONT...LUCKY FORK...
  TALBERT...THOUSANDSTICKS AND DRYHILL.

THIS INCLUDES HAL ROGERS PARKWAY BETWEEN MILE MARKERS 44 AND 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3717 8339 3728 8375 3751 8368 3752 8368
      3739 8324
TIME...MOT...LOC 0159Z 290DEG 47KT 3734 8362 

HAIL...1.00IN
WIND...60MPH

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:54 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 25, 7:54 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
754 PM EDT SAT APR 25 2015

.UPDATE...
ISSUED AT 754 PM EDT SAT APR 25 2015

SPC ISSUED A WATCH EARLIER FOR OUR SOUTHWEST COUNTIES. WARM FRONT
CONTINUES TO SAG BACK TO THE SOUTH AND IS EVEN SHOWING UP ON LOCAL
RADARS. CONVECTION CONTINUES TO FIRE OFF ALONG THE WARM FRONT WITH
AN MCS TAKING SHAPE OVER WESTERN KENTUCKY. ALL THIS ACTIVITY WILL
CONTINUE TO SHIFT EAST ACROSS THE AREA THROUGH THE EVENING HOURS.
WHILE INSTABILITY IS A BIT WEAKER THAN PREVIOUSLY
ANTICIPATED...THIS SHOULD NOT MATTER AS STORMS BECOME MORE
ORGANIZED ON COLD POOLS FROM EARLIER CONVECTION. STILL CANNOT RULE
OUT A TORNADO WITH THE 0-3KM SHEAR CLOSE TO 40 KNOTS. ANY
TORNADOES WILL LIKELY BE QUICK SPIN UPS ALONG NOTCHES IN THE LINE
AS IT MOVES ACROSS THE AREA IN THE NEXT SEVERAL HOURS.
OTHERWISE...DAMAGING WINDS REMAIN A GOOD THREAT ACROSS SOUTHERN
KENTUCKY...WITH A HAIL THREAT JUST NORTH OF THE WARM FRONT ACROSS
CENTRAL KENTUCKY.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 350 PM EDT SAT APR 25 2015

CURRENT CONDITIONS ACROSS THE AREA FEATURE SOME CLEARING SKIES IN
THE SOUTH AND SHOWERS MOVING OFF TO THE NORTHEAST INTO OHIO. WENT
A BIT SLOWER ON ERODING CLOUDS IN THE SOUTH WITH THE NORTH
REMAINING WITH CLOUDS A BIT LONGER BUT THIS WILL CREATE A HEATING
DIFFERENTIAL BOUNDARY BETWEEN NORTHERN AND SOUTHERN PORTIONS. WITH
THIS...EXPECTING SEVERE CONVECTION TO MOVE INTO THE AREA AFTER 21Z
AND MOST LIKELY FROM THE WEST. IT IS UNLIKELY THAT LIKE THE HRRR
SUGGESTS THAT THE STORMS WILL DEVELOP OVER EASTERN KENTUCKY BUT
RATHER MOVE IN FROM THE WEST. HAVE UPDATED THE POPS TO SUGGEST
THIS. WILL STILL KEEP THE TEMPERATURE DIFFERENCES IN PLACE AS
WELL. AT THIS TIME...WARMING CONTINUES IN THE SOUTH AND CONVECTION
IN WESTERN KY IS NEAR OR BEGINNING CONVECTIVE INITIATION. WITH
THIS DEVELOPMENT...WOULD EXPECT THIS ACTIVITY TO MOVE EAST WITH
THE BEST ENVIRONMENT CONVERGING OVER THE HAL ROGERS PARKWAY AND
SOUTH. THEN HEADING INTO TONIGHT...THE LOW OFF TO THE WEST WILL
FINALLY TRACK EAST WITH A POSSIBLE MCS DEVELOPING DURING THE EARLY
PORTION OF TONIGHT AND MOVING INTO THE AREA. ALL PRECIP...AND
ASSOCIATED ACTIVITY WILL COME TO AN END AFTER 06Z.

THE MID LEVEL WAVE WILL BE DEPARTING TO THE EAST OF THE AREA EARLY
ON SUNDAY...WITH THE REGION IN NW CYCLONIC FLOW AROUND A CLOSED
LOW OVER THE ATLANTIC. THE SFC LOW WILL ALSO BE DEPARTING TO THE
SOUTHEAST...BUT CHANCES FOR SHOWERS WILL LINGER INTO SUNDAY
MORNING...MAINLY ACROSS THE SOUTHEAST. ENOUGH MOISTURE WILL LINGER
NEAR 850 MB FOR SOME FLAT CU WELL INTO THE AFTERNOON ON ACROSS THE
SOUTHERN HALF OF THE AREA. SURFACE HIGH PRESSURE WILL BUILD TOWARD
THE REGION FOR SUNDAY NIGHT.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 340 PM EDT SAT APR 25 2015

THE UPPER LEVEL LOW WELL TO OUR NORTH AND EAST WILL HAVE MEANDER
BACK CLOSER TO THE NORTHEAST US COAST BY THE START OF THE PERIOD
AND REMAIN THERE INTO MONDAY NIGHT...BEFORE FINALLY GETTING
KICKED EAST BY A NORTHERN STREAM SYSTEM MOVING INTO CENTRAL
CANADA. ONE DISTURBANCE WILL PASS BY TO OUR NORTH AND EAST ON
MONDAY INTO MONDAY EVENING AS IT ROTATES AROUND THE UPPER LOW.
THIS SHOULD BRING A CONSIDERABLE AMOUNT OF CU TO THE REGION...
ESPECIALLY THE EAST ALONG WITH A SPRINKLE OR A STRAY SHOWER. ONCE
THIS SHORTWAVE DEPARTS TO THE EAST...A PERIOD OF HEIGHT RISES AND
SFC HIGH PRESSURE WILL DOMINATE INTO EARLY ON WED. THIS SHOULD
YIELD DRY WEATHER FROM LATE MON EVENING THROUGH TUE NIGHT.

THE NEXT CHANCES FOR PRECIPITATION WILL COME DURING THE SECOND
HALF OF THE WEEK. THERE ARE RUN TO RUN AND MODEL TO MODEL
DIFFERENCES AND INCONSISTENCIES DURING THIS
PERIOD...HOWEVER...WITH THE 12Z GFS TAKING A NORTHERN STREAM
SYSTEM TO OUR NORTH AT MIDWEEK WHILE THE GFS TAKES A MID LEVEL
WAVE TO OUR SOUTH. DURING THE LATTER HALF OF THE WEEK...THE GFS
BUILDS MID LEVEL RIDGING TOWARD THE ST LAWRENCE VALLEY WITH
CORRESPONDING SFC HIGH PRESSURE AT THE SURFACE. THIS YIELDS DRY
AND WARM WEATHER DURING THE SECOND HALF OF THE WEEK...IF IT WERE
TO VERIFY. BUT...THE 12Z ECMWF HAS MORE INTERACTION BETWEEN THE
SHORTWAVES FROM MID WEEK INTO EARLY ON FRIDAY...AND DEVELOPS AND
TAKES A CLOSED SOUTH AND SOUTHEAST AND THEN EAST FROM THE GREAT
LAKES TO THE APPALACHIANS AND THEN TO THE EASTERN SEABOARD THROUGH
THU NIGHT. THIS WOULD BE A WETTER...CLOUDIER...AND COLDER SCENARIO
FROM MIDWEEK...WED INTO THU NIGHT WITH DRY WEATHER TO END THE
PERIOD.

GIVEN ALL THE UNCERTAINTY WITH THIS...WE HAVE LEANED TOWARD THE
MODEL BLEND WHICH IS MORE OR LESS MIDDLE OF THE ROAD. THIS HAVE A
PROLONGED PERIOD OF SLIGHT CHANCE TO CHANCE POPS FROM WED INTO THU
NIGHT. THIS ALSO WAS A COLDER FORECAST FOR MAX TEMPS IN PARTICULAR
FOR THE PERIOD FROM WED INTO FRI.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 754 PM EDT SAT APR 25 2015

SHOWERS AND STORMS WILL ROLL ACROSS EASTERN KENTUCKY THIS EVENING
WITH A BRIEF PERIOD OF STRONG WINDS. WILL TRY TO PIN DOWN AN HOUR
WHEN THE BEST WINDS WILL ARRIVE THIS EVENING IN THE TAFS. THE WIND
THREAT WILL DIMINISH BY MIDNIGHT WITH IFR CIGS SPREADING SOUTH
ACROSS THE AREA THROUGH THE REMAINDER OF THE NIGHT. CIGS MAY GO
NEAR OR BELOW AIRPORT MINIMUMS AND STAY THERE WELL INTO SUNDAY
MORNING. SOME IMPROVEMENT TO MVFR CAN BE EXPECTED BY SUNDAY
AFTERNOON...AND WE MAY SEE VFR BY THE END OF THE DAY...BUT STILL
UNCERTAIN ON THIS POTENTIAL AS THE CLOUDS COULD BE FAIRLY STUBBORN
THIS TIME AROUND.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...KAS
SHORT TERM...SHALLENBERGER
LONG TERM...JP
AVIATION...KAS
Hazardous weather outlook, Apr 25, 6:03 PM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
603 PM EDT SAT APR 25 2015

KYZ068-069-079-080-083>088-116-117-270115-
ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-
BELL-HARLAN-CLAY-LESLIE-
INCLUDING THE CITIES OF...BRODHEAD...MOUNT VERNON...MCKEE...
ANNVILLE...BURNSIDE...SOMERSET...LONDON...MONTICELLO...STEARNS...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...
MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...MANCHESTER...
HYDEN
603 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORM WATCH 116 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE GREATEST THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE
RULED OUT. HEAVY RAINFALL WILL ALSO BE POSSIBLE...AND COULD
QUICKLY BRING SMALL STREAMS OUT OF THEIR BANKS IF THUNDERSTORMS
REPEATEDLY AFFECT THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OCCURRENCE OF HAIL...DAMAGING
WINDS...OR FLOODING THROUGH TONIGHT TO THE NATIONAL WEATHER
SERVICE.

KYZ058-111>115-118-270115-
ESTILL-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-LETCHER-
INCLUDING THE CITIES OF...IRVINE...RAVENNA...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
JENKINS...WHITESBURG
603 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING. THE GREATEST THREATS WILL
BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE
RULED OUT. HEAVY RAINFALL WILL ALSO BE POSSIBLE...AND COULD
QUICKLY BRING SMALL STREAMS OUT OF THEIR BANKS IF THUNDERSTORMS
REPEATEDLY AFFECT THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OCCURRENCE OF HAIL...DAMAGING
WINDS...OR FLOODING THROUGH TONIGHT TO THE NATIONAL WEATHER
SERVICE.

KYZ044-050>052-059-060-104-106>110-119-120-270115-
FLEMING-MONTGOMERY-BATH-ROWAN-POWELL-MENIFEE-ELLIOTT-MORGAN-
JOHNSON-WOLFE-MAGOFFIN-FLOYD-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
CLAY CITY...STANTON...FRENCHBURG...SANDY HOOK...WEST LIBERTY...
PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...
WHEELWRIGHT...INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE...
SOUTH WILLIAMSON
603 PM EDT SAT APR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KAS

In the hours before

Local storm report, Apr 25, 9:22 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
922 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     HAIL             ISLAND CITY             37.37N 83.77W
04/25/2015  E0.25 INCH       OWSLEY             KY   EMERGENCY MNGR

&&

AR
Local storm report, Apr 25, 9:27 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
927 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             2 NW BEATTYVILLE        37.60N 83.73W
04/25/2015  M1.00 INCH       LEE                KY   TRAINED SPOTTER

&&

JP
Local storm report, Apr 25, 9:35 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
935 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     HAIL             2 SE WHITESBURG         37.10N 82.80W
04/25/2015  E0.88 INCH       LETCHER            KY   CO-OP OBSERVER

&&

JP
Local storm report, Apr 25, 9:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
950 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             KRYPTON                 37.31N 83.34W
04/25/2015  M1.00 INCH       PERRY              KY   PUBLIC

&&

JP
Local storm report, Apr 25, 9:51 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
951 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             HAZARD                  37.25N 83.20W
04/25/2015  E0.75 INCH       PERRY              KY   TRAINED SPOTTER

&&

KAS
Local storm report, Apr 25, 10:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1000 PM EDT SAT APR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             3 NNW AVAWAM            37.25N 83.30W
04/25/2015  M1.25 INCH       PERRY              KY   PUBLIC

&&

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:01 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley, Rockcastle59 min
Apr 25, 8:03 PM EDTSpecial Weather StatementJKLLetcher27 min
Apr 25, 8:07 PM EDTTornado WarningJKLJackson, Rockcastle23 min
Apr 25, 8:16 PM EDTSpecial Weather StatementJKLKnott, Perry44 min
Apr 25, 8:28 PM EDTTornado WarningJKLJackson, Owsley, Rockcastle32 min
Apr 25, 8:31 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Owsley, Perry, Wolfe59 min
Apr 25, 8:36 PM EDTSpecial Weather StatementJKLPike39 min
Apr 25, 8:45 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more60 min
Apr 25, 8:51 PM EDTSpecial Weather StatementJKLPike39 min
Apr 25, 8:58 PM EDTTornado WarningJKLClay, Jackson, Owsley, Perry32 min
Apr 25, 8:59 PM EDTAreal Flood AdvisoryJKLBreathitt, Estill, Jackson, Lee, Owsley, Rockcastle3 hr
Apr 25, 9:02 PM EDTSevere Thunderstorm WarningJKLClay, Estill, Jackson, Lee, Owsley, Rockcastle58 min
Apr 25, 9:36 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Leslie, Letcher, Perry, Pike69 min
Apr 25, 9:56 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Wayne, Whitley55 min
Apr 25, 10:02 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Wayne, Whitley58 min
Apr 25, 10:19 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Leslie, Letcher, Perry, Pike3 hr
Apr 25, 10:24 PM EDTSpecial Weather StatementJKLBell, McCreary, Whitley81 min
Apr 25, 10:42 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more78 min
Apr 25, 10:44 PM EDTSevere Thunderstorm WarningJKLKnott, Leslie, Letcher, Perry46 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.